# SDR AALA202305055740

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N446AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10770
- Aircraft time: 5,148 hours, 1,371 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042609206
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 5,148 hours, 1,371 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX. AFTER TAKEOFF ECAM VENT SKIN VALVE FAULT DISPLAYED. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE SKIN AIR VALVE PER AMM 21-26-53 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
